# SDR VNAA2021091399910

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Bs 841-989 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 BETWEEN FS 841+16 TO FS 989 REQUIRES FABRICATION DUE TO CORRODED BEYOND LIMITS. INSTALLED SEAT TRACK AT RBL 9 BETWEEN FS 847+16 TO FS 989 IAW CRJ900 AMM 53-00-49-400-801 (CONFIG A12).
